# SDR HALA0700525

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,256 hours, 30,033 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4167F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG 'R ENG ANTI-ICE' DISP AND ENG ANTI-ICE VALVE LIGHT ILLUMINATED INTERMITTENTLY WITH RT SWITCH ON.  REPLACED RT ENGINE ANTI-ICE VALVE PER AMM 30-31-03.
